# SDR SWAA2021081305551

- Difficulty date: August 2, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 21,285 hours, 9,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.AFT BULKHEAD FLOOR ANGLE CORRODED AROUND FASTNER HOLES STA.500I WL 156 LBL25-RBL25 / FWD CARGO COMP. AFT BULKHEAD FLOOR ANGLE AT STA 500I WL156 REPLACED DUE TO CORROSION AND NO ALLOWABLE LIMITS IAW BOEING DWG# 143A9481 REV. A. AND SRM 51-40-02-0G-0 PN 143A9485-35
